Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

does your med make you sick

there three med I take that make me sick and it is worst when i laid down ,i try eating some cracker to help with the sick feel but it make it worst so at night when i am want to sleep well it is hard to because it feel like it is choking me, most of the med are for pain

Answer Question
 
dorispierce

Asked by dorispierce at 3:50 AM on Dec. 18, 2010 in Food & Drink

Level 13 (1,105 Credits)
Answers (5)
  • whats the meds you are taking?
    tricia1332

    Answer by tricia1332 at 4:02 AM on Dec. 18, 2010

  • read the package insert it should say to take with or without food.
    tricia1332

    Answer by tricia1332 at 4:03 AM on Dec. 18, 2010

  • What is it you are taking?
    ddleachman

    Answer by ddleachman at 4:59 AM on Dec. 18, 2010

  • What med are you taking? Try ginger ale and small sips of water.
    sstepph

    Answer by sstepph at 9:15 AM on Dec. 18, 2010

  • i take pain , tramdol,fursemide,citalopram,theophylline,that just half of what i am taking idont have the rest right now
    dorispierce

    Comment by dorispierce (original poster) at 11:09 AM on Dec. 18, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN